Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have cellulitis in lower leg. Feeling numbness and tingling in foot. Is cellulitis spreading?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5280 Questions
I have cellulitis in my lower right leg and now my left leg upper feels a little different. The upper left leg feels a little numb and tingle in my foot. Did the cellulitis spread? I am on Bactrim and took my 1st dose earlier
Posted Sat, 27 Oct 2012 in Infections
Answered by Dr. Sudhir Kumar 2 hours later
Thank you for contacting Healthcare magic.
First of all, let me reassure you that the chances of cellulitis spreading is very low when you are already taking antibiotics.
Also, the symptoms on your left leg do not suggest cellulitis.
Numbness and tingling are often due to nerve involvement. The commonest reason could be a bit of pressure on the leg nerve (while sitting, sleeping, etc).
This often improves on its own in a few hours or 1-2 days.
You could take vitamin B12 supplements.
I hope it clarifies. Please get back if you have any further queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor